# SDR 20000427SH007

- Difficulty date: March 4, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HLN - FLT 2585 - LEFT ENGINE BYPASS LIGHT CAME ON. TORQUE REDUCED TO 35 PERCENT, THEN BYPASS LIGHT CYCLED ON AND OFF.  CREW DECLARED EMERGENCY AND RETURNED TO HELENA.  LEFT ENGINE SRL COMPUTER FAILURE.  SRL COMPUTER WAS DEFERRED PER MEL, FLIGHT RESUMED AND COMPLETED WITH NO FURTHER PROBLEM.  (X)
